News

373 reports of heart infections after Covid-19 jab


Up to the end of January, the side effects center Lareb received 373 reports of inflammation of the heart muscle (myocarditis) or the pericardium (pericarditis) after coronavirus vaccination. That is 142 more than in the previous report at the end of November last year.

Myocarditis was most common in men under the age of 40. Pericarditis was also mainly reported in men, also including the elderly. Lareb pointed out that these heart infections are “known rare side effects” of the vaccines made by Pfizer/BioNTech and Moderna. 

According to the center, three people have died of heart problems after myocarditis or pericarditis after getting the Pfizer/BioNTech jab. “Infections or other heart conditions may also have played a role in these reports. The occurrence of myocarditis or pericarditis after vaccination does not mean the vaccine is automatically the cause,” Lareb emphasized. Two people died of a heart infection after a shot with the Janssen vaccine and one after being vaccinated with AstraZeneca. “These are not known side effects of these vaccines,” said the side effects center.

Of the total reports, 274 concerned pericarditis and 99 myocarditis. According to Lareb, studies showed that the risk of myocarditis and pericarditis from Covid-19 is greater than from the coronavirus vaccines. “Doctors and people who have been vaccinated should pay close attention to complaints like shortness of breath, chest pain, and irregular heartbeat, which may indicate myocarditis or pericarditis. Anyone who has these complaints should contact a doctor. The complaints usually go away on their own or can be treated well with medication.”

Lareb also received 2,080 reports of thrombosis and emboli, a blood clot in a blood vessel, after coronavirus vaccination. Thrombosis and pulmonary embolism also occur separately from vaccination, the center emphasized. Lareb started a follow-up study collaborating with the Leiden University Medical Center (LUMC) on the risk of thrombosis after coronavirus vaccination.

In addition, Lareb received 683 reports of people dying after a coronavirus jab. According to the center, death after vaccination does not mean that a side effect of the vaccination caused the death. 



Source link

Leave a Reply

Your email address will not be published.

close